A characterization of douglas subalgebras

Research output: Contribution to journalArticle

77 Scopus citations
Original languageEnglish (US)
Pages (from-to)81-89
Number of pages9
JournalActa Mathematica
Volume137
Issue number1
DOIs
StatePublished - Dec 1 1976
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characterization of douglas subalgebras'. Together they form a unique fingerprint.

  • Cite this